Alert archive / Kentucky / Tornado Warnings in 2011

Tornado Warning 118, NWS Louisville, KY

September 26, 20115 counties in Kentucky

NWS Louisville, KY issued this tornado warning at Sep 26, 2011, 6:18 AM EDT for 5 counties in Kentucky. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 26, 2011, 6:18 AM EDT (10:18 UTC)
Expired
Sep 26, 2011, 6:45 AM EDT
In force
27 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon

Counties Boyle County, KY, Garrard County, KY, Jessamine County, KY, Mercer County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 104 km from the middle of the area, began a volume at 10:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 10.3 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 223 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1410 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
223 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

815 
WFUS53 KLMK 261018
TORLMK
KYC021-079-113-167-239-261045-
/O.NEW.KLMK.TO.W.0118.110926T1018Z-110926T1045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
618 AM EDT MON SEP 26 2011

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN BOYLE COUNTY IN EAST CENTRAL KENTUCKY...
  NORTHWESTERN GARRARD COUNTY IN EAST CENTRAL KENTUCKY...
  WESTERN JESSAMINE COUNTY IN EAST CENTRAL KENTUCKY...
  EASTERN MERCER COUNTY IN EAST CENTRAL KENTUCKY...
  SOUTHERN WOODFORD COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 645 AM EDT...

* AT 616 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR PERRYVILLE...MOVING NORTHEAST AT 55 MPH.

* THIS TORNADIC STORM WILL ALSO IMPACT...
  HARRODSBURG...
  RIVERVIEW ESTATES AND FAULCONER...
  STRINGTOWN AND BURGIN...
  HIGH BRIDGE AND SHAKERTOWN...
  WILMORE AND NONESUCH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A VEHICLE OR OUTDOORS...MOVE TO
THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING
DEBRIS.

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3793 8473 3780 8457 3758 8490 3769 8500
TIME...MOT...LOC 1019Z 226DEG 46KT 3768 8491

$$

JSD
1 follow-up statement
363 
WWUS53 KLMK 261045
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
645 AM EDT MON SEP 26 2011

KYC021-079-113-167-239-261055-
/O.EXP.KLMK.TO.W.0118.000000T0000Z-110926T1045Z/
JESSAMINE KY-MERCER KY-WOODFORD KY-BOYLE KY-GARRARD KY-
645 AM EDT MON SEP 26 2011

...THE TORNADO WARNING FOR NORTHWESTERN GARRARD...WESTERN BOYLE...
SOUTHERN WOODFORD...SOUTHEASTERN MERCER AND WESTERN JESSAMINE
COUNTIES HAS EXPIRED...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN AND DANGEROUS LIGHTNING.

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3793 8473 3780 8457 3758 8490 3769 8500
TIME...MOT...LOC 1018Z 226DEG 46KT 3767 8492

$$

JSD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Sep 26, 3:07 AM EDT, 3 hours 11 minutes earlier.

Area forecast discussion, Sep 26, 3:07 AM EDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
307 AM EDT MON SEP 26 2011

.SHORT TERM (TODAY AND TONIGHT)...

A CLOSED LOW WILL REMAIN NEARLY STATIONARY ACROSS NORTHERN ILLINOIS
THROUGH TUESDAY MORNING. LOW PRESSURE NOW NEAR INDIANAPOLIS WILL
MOVE NORTH INTO MICHIGAN THIS AFTERNOON.

THE COLD FRONT THAT BROUGHT WIDESPREAD RAIN EARLIER THIS MORNING
WILL SLOWLY MOVE SOUTHEAST ACROSS THE BLUEGRASS AND LAKE CUMBERLAND
REGIONS BY LATER THIS MORNING. WIDESPREAD SHOWERS AND THUNDERSTORMS
WILL MOVE SOUTHEAST OF THE OHIO RIVER BY DAWN...AND EXIT OUR EASTERN
COUNTIES BY EARLY AFTERNOON.

VERY HEAVY RAINFALL FELL EARLY THIS MORNING ALONG THE OHIO RIVER AND
ACROSS SOUTHWESTERN INDIANA. SOME LOCATIONS RECEIVED UP TO THREE
INCHES. BUT AMOUNTS TOWARDS OUR EASTERN BORDER WILL BE
LOWER...APPROACHING AN INCH BY EARLY AFTERNOON.

MUCH DRIER AIR WILL ARRIVE BY LATE MORNING. CLEAR TO PARTLY CLOUDY
SKIES WILL DEVELOP LATER TODAY AS THE DRY SLOT ASSOCIATED WITH THE
CIRCULATION ACROSS ILLINOIS WRAPS NORTHEAST ACROSS THE LOWER OHIO
VALLEY.

WINDS WILL BECOME WESTERLY THIS AFTERNOON AND RANGE FROM 5 TO 10
MPH. HIGHS WILL REACH THE UPPER 60S.

.LONG TERM (TUESDAY - SUNDAY)...

THE LARGE UPPER LOW WILL MOVE LITTLE BY TUESDAY MORNING...CENTERING
ITSELF NEAR CHICAGO. MORE SHORTWAVE ENERGY IS PROGGED TO ROTATE
AROUND THE SRN/WRN PERIPHERY OF THE UPPER LOW TUESDAY - WEDNESDAY.
THIS COULD SPARK MORE SCATTERED TO ISOLATED RAIN SHOWERS ACROSS THE
NRN PORTION OF THE CWA...MAINLY OUR SOUTHERN INDIANA COUNTIES. MOST
AREAS WILL REMAIN DRY THOUGH. HAVE SLIGHT-LOW CHC POPS THRU
WEDNESDAY EVENING...WITH DRY CONDITIONS THE REST OF THE LONG TERM.
THURSDAY NIGHT MAY BE THE ONLY HICCUP IN THE DRY EXTENDED AS A
REINFORCING TROUGH DROPS SE OUT OF MANITOBA AND ACROSS THE GREAT
LAKES. HOWEVER LOOKS LIKE MOST OF THE PRECIP WITH IT WOULD STAY
CLOSER TO THE SFC LOW...WELL TO OUR N. KEPT THRS NIGHT DRY FOR NOW.

BEHIND THIS TROUGH...A COOL CANADIAN SFC HIGH WILL SETTLE INTO THE
REGION FROM FRIDAY THROUGH THE WEEKEND. COOL TEMPS AND CLEAR SKIES
SHOULD BE THE RULE...WITH TEMPS EVEN DROPPING DOWN TO AROUND 40 IN
ISOLATED SHELTERED LOCATIONS BOTH SAT AND SUN MORNINGS. HIGHS IN THE
VERY LOW 70S FRIDAY SHOULD BE THE RULE...WITH MID-UPPER 60S (RIGHT
AROUND 70 IN SPOTS) SAT-SUN.

&&

.AVIATION (00Z TAF ISSUANCE)...

WIDESPREAD SHOWERS AND STORMS WILL CONTINUE AT SDF AND BWG THROUGH
AROUND 8Z WITH VARIABLE WINDS AROUND 25KT AND MVFR VISIBILITIES AND
CEILINGS.

AT LEXINGTON...EXPECT SHOWERS AND STORMS TO CONTINUE THROUGH 11Z.

MVFR CIGS WILL CONTINUE AT OUR TAF SITES THROUGH 15Z AS WINDS SWITCH
TO THE SOUTHWEST BEHIND A COLD FRONT THAT WILL MOVE ACROSS THE
REGION.

AFTER 15Z...PARTIAL CLEARING IS EXPECTED AND VFR FLYING CONDITIONS
ARE EXPECTED. SKIES MAY BECOME MOSTLY CLOUDY AFTER 00Z TUESDAY AS
WRAP AROUND STRATO-CU MOVES ACROSS SDF AND LEX.

OVERNIGHT...EXPECT WEST WINDS OF 10 MPH.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

SHORT TERM........JSD
LONG TERM.........AL
AVIATION..........JSD
Hazardous weather outlook, Sep 26, 3:52 AM EDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
352 AM EDT MON SEP 26 2011

KYZ027>029-033>043-045>049-053>057-061>067-070>078-081-082-270800-
GRAYSON KY-HARDIN KY-BULLITT KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
352 AM EDT MON SEP 26 2011 /252 AM CDT MON SEP 26 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE EARLY AFTERNOON
HOURS. OCCASIONAL CLOUD TO GROUND LIGHTNING MAY ACCOMPANY ANY
STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

INZ078-079-090>092-KYZ024-025-030>032-270800-
SCOTT IN-JEFFERSON IN-HARRISON IN-FLOYD IN-CLARK IN-
BRECKINRIDGE KY-MEADE KY-JEFFERSON KY-OLDHAM KY-TRIMBLE KY-
352 AM EDT MON SEP 26 2011 /252 AM CDT MON SEP 26 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

HEAVY RAINS EARLIER THIS MORNING MAY LEAD TO LOCALIZED FLOODING
OF LOW WATER CROSSINGS AND SMALLER STREAMS. SCATTERED
THUNDERSTORMS WITH OCCASIONAL CLOUD TO GROUND LIGHTNING WILL
CONTINUE THROUGH THE MID MORNING HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT EXCESSIVE RAIN AMOUNTS OR FLOODING TO THE
NATIONAL WEATHER SERVICE.

INZ076-077-083-084-089-KYZ023-026-270800-
ORANGE IN-WASHINGTON IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HANCOCK KY-
OHIO KY-
352 AM EDT MON SEP 26 2011 /252 AM CDT MON SEP 26 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Sep 26, 12:54 AM EDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1254 AM EDT MON SEP 26 2011

KYZ029>031-260545-
BULLITT-JEFFERSON-OLDHAM-
1254 AM EDT MON SEP 26 2011

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 40 MPH WINDS...

AT 1253 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PROSPECT...TO
OKOLONA...AND TO SHEPHERDSVILLE...MOVING NORTHEAST AT 50 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL
RATES OF AROUND TWO INCHES PER HOUR...AND GUSTY WINDS OF AROUND 30
TO 40 MPH ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  ST. MATTHEWS...
  PROSPECT...
  OKOLONA...
  LYNDON...
  LOUISVILLE...
  SOLITUDE AND RIVER BLUFF...
  MOUNT WASHINGTON AND HUNTERS HOLLOW...
  WHITFIELD AND THIXTON...
  ROUTT AND ORCHARD GRASS HILLS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3851 8535 3840 8532 3836 8529 3831 8533
      3829 8546 3826 8541 3823 8541 3811 8543
      3809 8547 3801 8551 3798 8550 3793 8555
      3789 8581 3795 8587 3794 8589 3827 8576
      3830 8567 3842 8562
TIME...MOT...LOC 0454Z 217DEG 44KT 3840 8565 3818 8569
          3800 8580

AL
Special weather statement, Sep 26, 1:36 AM EDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
136 AM EDT MON SEP 26 2011

INZ090-091-KYZ024-025-028>030-260600-
BRECKINRIDGE-BULLITT-FLOYD-HARDIN-HARRISON-JEFFERSON-MEADE-
136 AM EDT MON SEP 26 2011

...HEAVY SHOWERS AND THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY
RAIN...AND 40 MPH WINDS...

AT 133 AM EDT/1233 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING HEAVY SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING
FROM NEAR CORYDON TO NEAR LEITCHFIELD...MOVING NORTHEAST AT 50 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER HOUR...AND GUSTY WINDS OF AROUND 35 TO 40 MPH ARE EXPECTED
WITH THIS LINE.

* THESE SHOWERS AND STORMS WILL ALSO IMPACT...
  VALLEY STATION...
  ST. MATTHEWS...
  SHIVELY...
  PROSPECT...
  PLEASURE RIDGE PAR...
  EDWARDSVILLE AND HOWARD...
  VERTREES AND STITES...
  FOUR CORNERS AND CUPIO...
  LOUISVILLE INTERNATIONAL AIRPORT AND FORT KNOX...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE AWARE THAT A GUST FRONT PRECEDING THESE SHOWERS AND STORMS MAY
GENERATE GUSTY WINDS BEFORE THE ARRIVAL OF ANY RAIN.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3792 8625 3825 8606 3834 8578 3829 8579
      3827 8574 3832 8566 3838 8564 3836 8559
      3817 8562 3776 8590 3759 8648 3760 8647
      3761 8648
TIME...MOT...LOC 0535Z 236DEG 50KT 3818 8597 3792 8606
          3765 8632

AL
Local storm report, Sep 26, 3:09 AM EDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
309 AM EDT MON SEP 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 AM     FLASH FLOOD      LOUISVILLE              38.22N  85.74W
09/26/2011                   JEFFERSON          KY   BROADCAST MEDIA

            HIGH WATER RESCUES NEAR DUMENSIL ST AND HWY 264...AS
            WELL AS 7TH ST AND HILL ST

&&

EVENT NUMBER LMK1101134

AL
Local storm report, Sep 26, 4:05 AM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
405 AM EDT MON SEP 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 AM     FLASH FLOOD      LOUISVILLE              38.22N  85.74W
09/26/2011                   JEFFERSON          KY   BROADCAST MEDIA

            WATER RESCUE TAKING PLACE AT 15TH STREET AND
            BRECKINRIDGE

&&

EVENT NUMBER LMK1101135

AL
Local storm report, Sep 26, 4:58 AM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
458 AM EDT MON SEP 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     FLASH FLOOD      JEFFERSONVILLE          38.30N  85.73W
09/26/2011                   CLARK              IN   EMERGENCY MNGR

            AROUND 3 INCHES OF RAIN WITHIN 3 HOURS BROUGHT FLASH
            FLOODING THAT CLOSED SEVERAL ROADS NEAR JEFFERSONVILLE.
            THE INTERSECTION OF CAPITAL HILLS DRIVE AND PENN STREET
            AS WELL AS EASTERN BLVD WERE CLOSED DUE TO HIGH WATER.

&&

EVENT NUMBER LMK1101136

JSD

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 9:44 PM EDTSpecial Weather StatementLMKButler, Logan, Ohio46 min
Sep 25, 10:12 PM EDTTornado WarningLMKButler, Logan, Warren33 min
Sep 25, 10:12 PM EDTTornado WarningLMKButler, Grayson, Ohio18 min
Sep 25, 10:37 PM EDTTornado WarningLMKButler, Edmonson, Grayson23 min
Sep 25, 11:03 PM EDTTornado WarningLMKGrayson27 min
Sep 25, 11:26 PM EDTTornado WarningLMKGrayson19 min
Sep 26, 12:54 AM EDTSpecial Weather StatementLMKBullitt, Jefferson, Oldham51 min
Sep 26, 1:02 AM EDTAreal Flood AdvisoryLMKJefferson, Oldham118 min
Sep 26, 1:02 AM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson28 min
Sep 26, 1:36 AM EDTSpecial Weather StatementLMKJefferson, Meade24 min
Sep 26, 2:26 AM EDTFlash Flood WarningLMKJefferson, Meade, Oldham5 hr
Sep 26, 6:33 AM EDTTornado WarningLMKCasey, Lincoln27 min
Sep 26, 7:22 AM EDTSpecial Weather StatementLMKClark23 min
Sep 26, 7:24 AM EDTSpecial Weather StatementLMKGarrard21 min
Sep 26, 7:47 AM EDTSpecial Weather StatementLMKClark, Garrard, Lincoln, Madison43 min
Sep 26, 7:48 AM EDTSpecial Weather StatementLMKClark, Garrard, Lincoln, Madison42 min
Sep 26, 8:17 AM EDTTornado WarningLMKClark13 min
Sep 26, 8:28 AM EDTSpecial Weather StatementLMKClark, Madison32 min

Nearby

Tornado Warnings in Kentucky, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.